# SDR 2001F00088

- Difficulty date: April 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900
- Aircraft serial: UB13
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, RIGHT OUTBOARD ELEVATOR HINGE BRACKET MOUNTED ON THE STABILIZER SHOWED SIGNS OF INTERGRANNULAR CORROSION.  REMOVED AND REPLACED RIGHT ELEVATOR OUTBOARD HINGE BRACKET.  (M)
